RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 226, Number 4, Pages 745–748 (Mi dan39740)  

MATHEMATICS

The intersection of topologies, and pseudo-open compact mappings

A. V. Arkhangel'skii

Lomonosov Moscow State University

Full text: PDF file (584 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.831
Presented: P. S. Aleksandrov
Received: 30.10.1974

Citation: A. V. Arkhangel'skii, “The intersection of topologies, and pseudo-open compact mappings”, Dokl. Akad. Nauk SSSR, 226:4 (1976), 745–748

Citation in format AMSBIB
\Bibitem{Ark76}
\by A.~V.~Arkhangel'skii
\paper The intersection of topologies, and pseudo-open compact mappings
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 226
\issue 4
\pages 745--748
\mathnet{http://mi.mathnet.ru/dan39740}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0402671}
\zmath{https://zbmath.org/?q=an:0344.54010}


Linking options:
  • http://mi.mathnet.ru/eng/dan39740
  • http://mi.mathnet.ru/eng/dan/v226/i4/p745

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019